# SDR HALA2010112900572

- Difficulty date: November 29, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28140
- Aircraft time: 33,291 hours, 6,337 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Control Panel
- Part number: 6225048381
- Part serial: 7URC
- Condition: Malfunctioned
- Location: Hsi
- Part time: 28,519 hours, 5,459 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, F/O CTR SWITCH OPERATION INCORRECT ON HSI CONTROL SELECTOR (INOP).  REPLACED F/O EFIS CONTROL PANEL, OPS CHECK OKAY PER MM 34-22-02.  PERFORMED MCDF TEST 30 PASS, A/C LMP STATUS REMAIN IN LAND 3.
